Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. Gromov
Title: Geometric group theory, Vol. 2: Asymptotic invariants of infinite groups
Additional book information: edited by A. Niblo and Martin A. Roller, London Math. Soc. Lecture Note Ser., vol. 182, Cambridge Univ. Press, Cambridge, 1993, vii + 295 pp., ISBN 0-521-44680-5, $34.95$

Review Information:

Reviewer: Domingo Toledo
Affiliation: University of Utah
Journal: Bull. Amer. Math. Soc. 33 (1996), 395-398
Review copyright: © Copyright 1996 American Mathematical Society